# SDR 143612282005

- Difficulty date: December 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire Harness
- Part number: 421166
- Part serial: UFJ1236
- Condition: Failed
- Location: Steer By Wire
- Part time: 4,435 hours, 2,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEER BY WIRE FAILURE ON LANDING ROLLOUT.
